# SDR UPS04243064

- Difficulty date: August 12, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CRACKS ON CENTER POST OF COCKPIT WINDOWS, NR 1 LT AND NR 1 RT, LOWER IB CORNERS.  HFEC CARRIED OUT AND CRACKS CONFIRMED.  CRACKED SKIN REPLACED IAW AAAE EO 2004-077-004 AND UPS FILE NR 727-53-20157.
